Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 34, Number 1

All articles in this issue are freely accessible.

On the cluster values of analytic functions
Wladimir Seidel.
Trans. Amer. Math. Soc. 34 (1932), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501628
On interpolation and approximation by rational functions with preassigned poles
J. L. Walsh.
Trans. Amer. Math. Soc. 34 (1932), 22-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501629
Poincaré’s rotation number and Morse’s type number
Gustav A. Hedlund.
Trans. Amer. Math. Soc. 34 (1932), 75-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501630
On sums of two or four values of a quadratic function of $x$
Gordon Pall.
Trans. Amer. Math. Soc. 34 (1932), 98-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501631
On the geometry of the Riemann tensor
R. V. Churchill.
Trans. Amer. Math. Soc. 34 (1932), 126-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501632
The boundary values of analytic functions
Joseph L. Doob.
Trans. Amer. Math. Soc. 34 (1932), 153-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501633
Theory of cyclic algebras over an algebraic number field
Helmut Hasse.
Trans. Amer. Math. Soc. 34 (1932), 171-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501634
American Mathematical Society